# SDR SWAA2021031549447

- Difficulty date: February 16, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 53,882 hours, 31,691 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Track
- Condition: Cracked
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EE COMPARTMENT DOOR CUTOUT FWD INB. TRACK RAIL IS CRACKED MKD DOT 60028. REMOVED AND REPLACED E&E COMPARTMENT DOOR FWD TRACK RAIL IAW B737 AMM 524841400-801
